MAUDE Adverse Event Report: TRIMED INC SIDEWINDER PLATE, RT, 7-HOLE, MEDIUM

TRIMED INC SIDEWINDER PLATE, RT, 7-HOLE, MEDIUM
Model Number SWOR-7M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 12/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A trimed distributor from (b)(6), notified trimed on 05 dec 2021 that a swor-7m had broken and needed to be removed from the patient.The date believed to be the date of removal was (b)(6) 2021.It is currently believed that the break in the plate was caused by a nonunion, however additional information has been requested with no response yet.This device was implanted for approximately 3 months before the break was detected in an x-ray which prompted the removal of the device.It is currently believed that the patient has since started healing well, however additional information has been requested with no response yet.Additional information was requested on the following dates, 06 dec 2021, 09 dec 2021, 14 dec 2021, 16 dec 2021, 28 dec 2021 and 03 jan 2022, with no additional information provided as of 04 jan 2022.
 
Event or Problem Description
A trimed distributor from (b)(6) medical located in china, notified trimed on (b)(6) 2022 that the plate had not broken due to a nonunion but more likely the plate broke due to the patient not following the correct after care instructions.It was determined that the patient had been participating in sports which caused the patient to fall and re-break the plate and bone.

Brand Name
SIDEWINDER PLATE, RT, 7-HOLE, MEDIUM
Common Device Name
SIDEWINDER PLATE, RT, 7-HOLE, MEDIUM
Manufacturer (Section D)
TRIMED INC
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED INC
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
stephanie rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key13322318
Report Number2031009-2022-00001
Device Sequence Number1673944
Product Code HRS
UDI-Device Identifier00842188101458
UDI-Public00842188101458
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060041
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWOR-7M
Device Catalogue NumberSWOR-7M
Device Lot NumberMX20007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown